Decreased sense of taste after taking lorazapam
Hi there , all of us will respond to our meds differently however I can at least point you the direction to take. I take both cymbalt a and lorazapa m as I have l diminished taste, I will now eat only because I have to as my appetide has now decreased. Sorry I can't offer nail it down to a T as I don't know if you are on any other meds but hope I have pointed you to more considerably
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2011 • 1 answer
Lorazepam - I am going off about 1 years use of Lorazapam, and thought I was doing it slowly, but I?
Posted 9 May 2012 • 2 answers
Is it safe to take 1/2 of lorazapam with my trazodone at bedtime. On 1 mg tab of lorazapam 2x daily?
Posted 17 Nov 2014 • 1 answer
Posted 25 May 2015 • 2 answers
Posted 19 Oct 2015 • 2 answers